RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 348, Number 2, Pages 151–154 (Mi dan4123)  

MATHEMATICS

On the solvability of a system of partial differential equations

A. A. Andryan

State Engineering University of Armenia, Yerevan

Full text: PDF file (276 kB)

Bibliographic databases:
UDC: 517.946
Presented: . . 
Received: 13.09.1994

Citation: A. A. Andryan, “On the solvability of a system of partial differential equations”, Dokl. Akad. Nauk, 348:2 (1996), 151–154

Citation in format AMSBIB
\Bibitem{And96}
\by A.~A.~Andryan
\paper On the solvability of a system of partial differential equations
\jour Dokl. Akad. Nauk
\yr 1996
\vol 348
\issue 2
\pages 151--154
\mathnet{http://mi.mathnet.ru/dan4123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1408806}
\zmath{https://zbmath.org/?q=an:0899.35019}


Linking options:
  • http://mi.mathnet.ru/eng/dan4123
  • http://mi.mathnet.ru/eng/dan/v348/i2/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021